# SDR CA971020005

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 574205
- Condition: Failed
- Location: Nlg
- Part time: 18,896 hours
- Component: 83220001001
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, L

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN GEAR SELECTED UP, THE NOSE LANDING GEAR UNSAFE INDICATION REMAINED ON FOR 1 OR 2 MINUTES. NOSE GEAR THEN CYCLED TWICE OFF THE UPLOCKS BEFORE INDICATING UP AND LOCKED. AIRCRAFT RETURNED TO LAND AND DID A FLY-BY BY THE TOWER.  LANDED OK.  INSPECTION FOUND THE NOSE LANDING GEAR SELECTOR VALVE UNSERVICEABLE.  PART TC:  34,957.
